# SDR REXA2021041300204

- Difficulty date: March 21, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS LARGE AREAS OF CORROSION.  REMOVED AND REPLACED AFT CARGO DOOR SILL IAW CRJ 900 SRM 51-40-11-001-001-A01. WVAC EMP #603145
